[Ibogaine] QT info

Charles Rossouw charles.rossouw at gmail.com
Mon Jan 19 19:45:34 EST 2009


Q,R,S,T are symbols given to the peaks and low parts of the ECG graph.  Matt
gave a very good link that shows which peak is Q and which is T.  T is more
or less in the middle if the highest peaks, and Q is just before it, and the
interval is measured from Q to T.  How high or low these peaks go, is an
indication of the electrical activity taking place.

Kind regards

Charles

On Tue, Jan 20, 2009 at 2:12 AM, michael langshaw <mlangshaw67 at yahoo.com>wrote:

>   Hi Charles. Thanks for the definition of QT. Back in 1995 I was actually
> going to college to get my RN. I retained so much of what I learned that I'm
> very surprised that I didn't remember that. What do the initials QT stand
> for?
>
> --- On *Mon, 1/19/09, Charles Rossouw <charles.rossouw at gmail.com>* wrote:
>
> From: Charles Rossouw <charles.rossouw at gmail.com>
> Subject: Re: [Ibogaine] QT info
> To: "The Ibogaine List" <ibogaine at mindvox.com>
> Date: Monday, January 19, 2009, 6:14 PM
>
> In simple terms, QT is the time the heart takes to re-charge after firing,
> i.e. getting ready to give the next pump.
>
> On Mon, Jan 19, 2009 at 10:55 PM, michael langshaw <mlangshaw67 at yahoo.com>wrote:
>
>>   Hi Guys,
>> Could someone tell me what QT is.  Thanks...Mike
>>
>> --- On *Mon, 1/19/09, Charles Rossouw <charles.rossouw at gmail.com>* wrote:
>>
>> From: Charles Rossouw <charles.rossouw at gmail.com>
>> Subject: Re: [Ibogaine] QT info
>> To: "The Ibogaine List" <ibogaine at mindvox.com>
>> Date: Monday, January 19, 2009, 11:39 AM
>>
>>  Hi Matt
>>
>> Amiodarone can be used, although there is small possibility that it can
>> also cause prolonged QT. The problem with the seizures are that people can
>> misinterpret it as severe withdrawals, and may think to use morphine,
>> which can then become fatal.  It is important to give the personnel at the
>> hospital as much a possible information about ibogaine, and to tell
>> everybody that has contact with the patient: "NO OPIATES!"
>>
>> I agree that patients should be monitored by ECG throughout
>> treatment, although I have never done that.  Mia culpa.  I just think the
>> monitor should be on an extension in a different room, because of the
>> constant beeping, which be distractive.
>>
>> Kind regards
>>
>> Charles
>> On Mon, Jan 19, 2009 at 6:10 PM, Matt Shriver <ibogamail at gmail.com>wrote:
>>
>>> http://www.qtsyndrome.ch/faq.html
>>>
>>> After reading this I wondered if what they are calling a "seizure-like
>>> attack" in the article about the incident in the Netherlands, was actually a
>>> loss of consciousness.  If it is as common as they say it is, I imagine that
>>> unfortunately, we may be seeing more deaths.  To answer my own question from
>>> my previous post it looks like her corrected QT of 616ms is actually quite
>>> high.
>>>
>>> This article also says "It is generally estimated that approximately 10%
>>> to 12% of all patients with long QT syndrome show a normal QT-interval on
>>> their ECG."  which is a little troubling in terms of exclusion
>>> criteria.  They also mention physical exertion and stress as being points at
>>> which high QT interval people suddenly die.  I know it is common for the
>>> Bwiti to engage in physical exertion (i.e. dancing) while on low doses of
>>> iboga, I wonder if there have been incidences in which these people suddenly
>>> died without warning.
>>>
>>> They also mention beta blockers as a likely treatment. Would anyone who
>>> knows about these things care to conjecture what might happen if someone
>>> took a beta blocker with ibogaine?
>>>
>>> Matt
>>>
>>>
>>>  -=[) ::::::: MindVox | Ibogaine | List Commands ::::::: (]=-
>>> (][%]  :: http://mindvox.com/mailman/listinfo/ibogaine ::  [%][)
>>>  -=[) :::: Change Account Settings :: [Un]Subscribe :::: (]=-
>>>
>>>
>>
>>
>> --
>> +27 71 687 0068
>>
>>   -=[) ::::::: MindVox | Ibogaine | List Commands ::::::: (]=-
>> (][%]  :: http://mindvox.com/mailman/listinfo/ibogaine ::  [%][)
>>   -=[) :::: Change Account Settings :: [Un]Subscribe :::: (]=-
>>
>>
>>
>>
>>  -=[) ::::::: MindVox | Ibogaine | List Commands ::::::: (]=-
>> (][%]  :: http://mindvox.com/mailman/listinfo/ibogaine ::  [%][)
>>  -=[) :::: Change Account Settings :: [Un]Subscribe :::: (]=-
>>
>>
>
>
> --
> +27 71 687 0068
>
>   -=[) ::::::: MindVox | Ibogaine | List Commands ::::::: (]=-
> (][%]  :: http://mindvox.com/mailman/listinfo/ibogaine ::  [%][)
>   -=[) :::: Change Account Settings :: [Un]Subscribe :::: (]=-
>
>
>
>
>  -=[) ::::::: MindVox | Ibogaine | List Commands ::::::: (]=-
> (][%]  :: http://mindvox.com/mailman/listinfo/ibogaine ::  [%][)
>  -=[) :::: Change Account Settings :: [Un]Subscribe :::: (]=-
>
>


-- 
+27 71 687 0068
-------------- next part --------------
An HTML attachment was scrubbed...
URL: <http://www.mindvox.com/pipermail/ibogaine/attachments/20090120/f25432ad/attachment.html>


More information about the Ibogaine mailing list